MAUDE Adverse Event Report: BIOTRONIK SCS ANCHOR; LEAD ANCHOR

BIOTRONIK SCS ANCHOR; LEAD ANCHOR
Model Number 457858
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
System explanted due to infection on patients back.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally, an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.

Brand Name
SCS ANCHOR
Common Device Name
LEAD ANCHOR
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego OR 97035
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21240417
Report Number3027063190-2025-00027
Device Sequence Number8504944
Product Code LGW
UDI-Device Identifier04035479170271
UDI-Public(01)04035479170271(17)241231(10)7003755051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number457858
Device Catalogue Number457858
Device Lot Number7003755051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient SexUnknown